SMF

Formes différentielles en caractéristique positive en évitant la résolution de singularités

Differential forms in positive characteristic avoiding resolution of singularities

Annette Huber, Stefan Kebekus, Shane Kelly
Formes différentielles en caractéristique positive en évitant la résolution de singularités
  • Consulter un extrait
  • Année : 2017
  • Tome : 145
  • Format : Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 14F10; 14F20, 14J17, 14F40
  • Pages : 305-343
  • DOI : 10.24033/bsmf.2739
This paper studies several notions of sheaves of differential forms that are better behaved on singular varieties than Kähler differentials. Our main focus lies on varieties that are defined over fields of positive characteristic. We identify two promising notions : the sheafification with respect to the cdh-topology, and right Kan extension from the subcategory of smooth varieties to the category of all varieties. Our main results are that both are cdh-sheaves and agree with Kähler differentials on smooth varieties. They agree on all varieties under weak resolution of singularities. A number of examples highlight the difficulties that arise with torsion forms and with alternative candiates.
Differential forms, singularities, cdh-topology
Prix
Adhérent 14 €
Non-Adhérent 20 €
Quantité
- +